# SDR DUFA20090004

- Difficulty date: October 2, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N3116N
- Make and model: Swrngn SA227AC
- Aircraft serial: AC596
- Aircraft time: 28,521 hours, 32,573 cycles
- Engine: Garrtt TPE3311
- Engine time: 25,630 hours, 30,596 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978014
- Part serial: 1821444
- Condition: Corroded
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

WHILE ON DESCENT DURING APPROACH, PILOT NOTICED AN UNCOMMANDED CHANGE IN PWR ON  NR 2 ENG.  ATTEMPTED TO ADVANCE PWR LEVER WITH NO INCREASE IN PWR NOTED.  CONTINUED HIS DESCENT WHEN HE NOTICED AN UNCOMMANDED PWR INCREASE ON THE NR 2 ENG.  THEN MADE DECISION TO SHUTDOWN AND SECURE ENG.  CONTINUED APPROACH AND MADE AN UNEVENTFUL LANDING.  AFTER SEVERAL ATTEMPTS BY MX, THE DISCREPANCY COULD NOT BE DUPLICATED.  TEST FLIGHT WAS PERFORMED AND PROBLEM WAS CONFIRMED.  AFTER SEVERAL FUNCTIONAL CHECKS,FCU WAS THE SUSPECTED PROBLEM.  UPON REMOVAL OF P2T2 SENSOR AND P3 REFERENCE LINE, CORROSION WAS NOTED AT BELLOPHRAGM CHAMBER INLET. COVER WAS REMOVED AND CORROSION NOTED WITHIN BELLOPHRAGM CHAMBER. FCU WAS REPLACED WITH AN OVERHAULED UNIT. NO SOURCE COULD BE DETERMINED AS TO THE CAUSE OF THE CORROSION BUILD UP.
